# SDR FDEA201303060504

- Difficulty date: March 6, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LEFT SKIN PANEL 443GL CUTOUT, EDGE CORRODED.   REPAIRED IAW EA F-5450-T0300094.     MAJOR REPAIR
